# SDR 2009FA0000067

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: General aviation
- Aircraft: N660K
- Make and model: Ayres S2R-T660
- Aircraft serial: T660122DC
- Aircraft time: 2,418 hours
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 952675
- Condition: Loose
- Location: Vertical Stab
- Part time: 2,418 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VERTICAL FIN FROM HORIZONTAL STABILIZER FOR ROUTINE MX, THE VERTICAL FIN ATTACH BRACKET IN THE STABILIZER WAS FOUND LOOSE AND HAD ELONGATED MOST ALL OF THE MOUNTING HOLES IN THE STABILIZER SPAR. WITH THE TAIL FULLY ASSEMBLED, NO LOOSENESS HAD BEEN NOTED. THIS AREA HAD NEVER BEEN ACCESSED, THE LOOSENESS CAME FROM IMPROPER TORQUE FROM THE FACTORY AT ASSY.
